Table of Contents
International Journal of Stochastic Analysis
Volume 2012, Article ID 163096, 17 pages
http://dx.doi.org/10.1155/2012/163096
Research Article

Probabilistic Solution of the General Robin Boundary Value Problem on Arbitrary Domains

Institut für Angewandte Analysis, Universität Ulm, 89069 Ulm, Germany

Received 13 April 2012; Revised 30 August 2012; Accepted 5 December 2012

Academic Editor: Donal O'Regan

Copyright © 2012 Khalid Akhlil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalid Akhlil, “Probabilistic Solution of the General Robin Boundary Value Problem on Arbitrary Domains,” International Journal of Stochastic Analysis, vol. 2012, Article ID 163096, 17 pages, 2012. https://doi.org/10.1155/2012/163096.